search-outline search Asset 19 Asset 2 Asset 42 Asset 49 Asset 50 Asset 44 Asset 45 Asset 62 Asset 14 Asset 37 Asset 25 Asset 26 Asset 16 calendar password lock key star-outline gender gallery icon-services experience awards education affiliations languages icon-pmdc-circle Asset 78 Asset 81 icon-services Asset 91 Asset 83 Asset 89 Asset 87
chest child cosmaetic dentist diebetic endocrionologist ent eye Gastro generalPhysician generalsurgeon gynecologist heart kidney neurologist diet-new on-new ortho pain Asset 6 Asset 5 endocrionologist Asset 4

Hair Fall due to Medicine

Asked for Female, 27 years

My doctor advised me primolut N for two weeks and three times a day. I am halfway through the medication course and now I have started losing hair. The hair fall is increasing every day. Should I stop taking it?

Responses (1)
General Physician - Karachi

Dear Patient,

For what purpose were you taking it? If it was just to delay periods then you can discontinue it and switch to another type of medications that suit you. If it was as a treatment for some condition then it's best to seek the counsel of your doctor before stopping them.

You can choose from a detailed list of Doctors treating this condition from the following link: https://oladoc.com/pakistan/lahore/gynecologist

You can seek further professional help from the below recommended Specialists:

Gynecologist, Obstetrician
Lahore
Obstetrician, Gynecologist
Lahore
Gynecologist, Obstetrician
Lahore
Gynecologist, Obstetrician
Lahore

Related Questions

Asked for Female, 31 years

Good day! I was diagnosed with PCOS last year after Ramadhan I took Duphaston for 3 months and then ...

Asked for Female, 27 years

My daughter is 17 months old and on breastfeed and I'm again pregnant. Can I continue or stop feedin...

Asked for Female, 26 years

I have a severe infection with white discharge. and it's my six months of pregnancy. My gynecologist...

Asked for Female, 19 years

I got my last periods in December and haven't got any further after that I feel pain in my pelvic so...

Asked for Female, 32 years

Using cran max,canesten cream & roxvita tab for dealing yeast infection since 2 days. All in vain ye...

Asked for Female, 32 years

I use primolute-n for 4 months as suggested by my gynecologist. Now I got alot of facial hairs what ...